# SDR IPXA2018111656007

- Difficulty date: October 31, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: ARB7105502
- Part serial: UP61117
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING PERFORMANCE FAIRING WAS CRACKED COMMON TO THE ALIGNMENT HOLE AT XIS 150.74.  REPAIRED THE FAIRING IAW EA 011-5754-01-A7536, REV I/R,  AND EO MD11-5720-70620-A.  MINOR.
